# SDR JJBA20181218021

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,099 hours, 24,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM HAS CORRODED FASTENER ON INBD FACE AT FR 20, AT RAMP ANGLE. INSTALLED EXTERNAL ANGLE, FILLER AND SHIM FOR LT OMEGA BEAM REPAIR ON INBD FACE AT FR 20.
